Volume 13, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Graph manifolds, left-orderability and amalgamation

Adam Clay, Tye Lidman and Liam Watson

Algebraic & Geometric Topology 13 (2013) 2347–2368
Bibliography
1 S A Bleiler, C D Hodgson, Spherical space forms and Dehn filling, Topology 35 (1996) 809 MR1396779
2 V V Bludov, A M W Glass, Conjugacy in lattice-ordered groups and right ordered groups, J. Group Theory 11 (2008) 623 MR2446144
3 V V Bludov, A M W Glass, Word problems, embeddings, and free products of right-ordered groups with amalgamated subgroup, Proc. Lond. Math. Soc. 99 (2009) 585 MR2551464
4 S Boyer, M Boileau, Graph manifolds $\mathbb{Z}$-homology 3-spheres and taut foliations arXiv:1303.5264
5 S Boyer, C M Gordon, L Watson, On L-spaces and left-orderable fundamental groups, Math. Annalen (2012) 1
6 S Boyer, D Rolfsen, B Wiest, Orderable 3-manifold groups, Ann. Inst. Fourier (Grenoble) 55 (2005) 243 MR2141698
7 S Boyer, X Zhang, Exceptional surgery on knots, Bull. Amer. Math. Soc. 31 (1994) 197 MR1260518
8 D Calegari, N M Dunfield, Laminations and groups of homeomorphisms of the circle, Invent. Math. 152 (2003) 149 MR1965363
9 I M Chiswell, Right orderability and graphs of groups, J. Group Theory 14 (2011) 589 MR2818951
10 M K Dabkowski, J H Przytycki, A A Togha, Non-left-orderable 3-manifold groups, Canad. Math. Bull. 48 (2005) 32 MR2118761
11 P Dehornoy, Braid groups and left distributive operations, Trans. Amer. Math. Soc. 345 (1994) 115 MR1214782
12 P Dehornoy, I Dynnikov, D Rolfsen, B Wiest, Ordering braids, Mathematical Surveys and Monographs 148, American Mathematical Society (2008) MR2463428
13 T V Dubrovina, N I Dubrovin, On braid groups, Mat. Sb. 192 (2001) 53 MR1859702
14 E Eftekhary, Floer homology and existence of incompressible tori in homology spheres arXiv:0807.2326
15 D Eisenbud, U Hirsch, W D Neumann, Transverse foliations of Seifert bundles and self-homeomorphism of the circle, Comment. Math. Helv. 56 (1981) 638 MR656217
16 R Fenn, D Rolfsen, J Zhu, Centralisers in the braid group and singular braid monoid, Enseign. Math. 42 (1996) 75 MR1395042
17 C M Gordon, J Luecke, Reducible manifolds and Dehn surgery, Topology 35 (1996) 385 MR1380506
18 M Hedden, A S Levine, Splicing knot complements and bordered Floer homology arXiv:1210.7055
19 W Heil, Elementary surgery on Seifert fiber spaces, Yokohama Math. J. 22 (1974) 135 MR0375320
20 W Jaco, P B Shalen, Seifert fibered spaces in irreducible, sufficiently-large $3$-manifolds, Bull. Amer. Math. Soc. 82 (1976) 765 MR0415623
21 M Jankins, W D Neumann, Rotation numbers of products of circle homeomorphisms, Math. Ann. 271 (1985) 381 MR787188
22 K Johannson, Équivalences d'homotopie des variétés de dimension $3$, C. R. Acad. Sci. Paris Sér. A-B 281 (1975) MR0391096
23 D Kim, J Lee, Some invariants of pretzel links, Bull. Austral. Math. Soc. 75 (2007) 253 MR2312569
24 T Li, R Roberts, Taut foliations in knot complements arXiv:1211.3066
25 A V Malyutin, N Y Netsvetaev, Dehornoy order in the braid group and transformations of closed braids, Algebra i Analiz 15 (2003) 170 MR2052167
26 V D Mazurov, E I Khukhro, editors, Kourovskaya tetrad: Nereshennye voprosy teorii grupp [Unsolved problems in group theory], Rossiĭskaya Akademiya Nauk Sibirskoe Otdelenie (2002) 172 MR1956291
27 J M Montesinos, Surgery on links and double branched covers of $S^{3}$, from: "Knots, groups, and $3$-manifolds" (editor L P Neuwirth), Ann. of Math. Studies 84, Princeton Univ. Press (1975) 227 MR0380802
28 R Naimi, Foliations transverse to fibers of Seifert manifolds, Comment. Math. Helv. 69 (1994) 155 MR1259611
29 Y Nakae, Taut foliations of torus knot complements, J. Math. Sci. Univ. Tokyo 14 (2007) 31 MR2320384
30 P Ozsváth, Z Szabó, Holomorphic disks and genus bounds, Geom. Topol. 8 (2004) 311 MR2023281
31 S P Plotnick, Finite group actions and nonseparating $2$-spheres, Proc. Amer. Math. Soc. 90 (1984) 430 MR728363
32 G P Scott, Compact submanifolds of $3$-manifolds, J. London Math. Soc. 7 (1973) 246 MR0326737
33 W P Thurston, The geometry and topology of 3–manifolds, lecture notes, Princeton University (1978–1981)
34 A A Vinogradov, On the free product of ordered groups, Mat. Sbornik N.S. 25(67) (1949) 163 MR0031482
35 F Waldhausen, Eine Klasse von $3$-dimensionalen Mannigfaltigkeiten. I, II, Invent. Math. 3, 308–333; ibid. 4 (1967) 87 MR0235576
36 C Weber, Sur une formule de R. H. Fox concernant l'homologie des revêtements cycliques, Enseign. Math. 25 (1979) 261 MR570312